# SDR MYWA100020

- Difficulty date: February 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 25,861 hours, 9,073 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ram Air Door
- Condition: Open
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LT RAM AIR DOOR OPEN IN ALL FLIGHT PHASES.
